# SDR P2EA01070

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING NR 2 SLAT, P/N 65-46422-281, S/N BN-60 WITH SKIN DISBONDED AT THE T/E SECTION.  REPAIRED NR 2 SLAT, P/N 65-46422-281, S/N BN-60 AT INNER SKIN BETWEEN SLAT STATION 254.27 AND 237.27 DUE TO DELAMINATION.  SLAT INBOARD SECTION BETWEEN SLAT STATION 124/128 REPAIRED IAW SRM 51-40-20, REPAIR NR 21 FIG 30.  (M)
